# SDR 06FDEA2370

- Difficulty date: June 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK FORWARD FITTING IS CORRODED ON INBOARD FACE.  REPAIRED PER STANDARD REWORK DRAWING SR 27-57-020A.
